• Agitated the day after chemo?

    Asked by lala17 on Friday, September 12, 2014

    Agitated the day after chemo?

    Has anyone experienced increased agitation the day after chemo? Any thoughts on why this happens?

    7 Answers from the Community

    7 answers
    • AmyJo's Avatar
      AmyJo

      Yep, I agree. We used to kid about them, calling them the XXX pills.

      about 5 years ago
    • Phoenix76's Avatar
      Phoenix76

      Yes, same here. It was the steroids. Also terrible insomnia. By the way, the next day I'd be exhausted. So, I planned any errands or housework on my "up" day, and then relax on my "down" days.

      about 5 years ago
    • kalindria's Avatar
      kalindria

      Same here. I've learned to stay home and out of situations that will irritate me on those days.

      about 5 years ago

    Help the community by answering this question:

    Create an account to post your answer Already have an account? Sign in!

    By using WhatNext, you agree to our User Agreement, and Privacy Policy


    Read and answer more bile duct (cholangiocarcinoma) cancer questions.  Also, don't forget to check out our Bile Duct (Cholangiocarcinoma) Cancer page.